Oscillations in solar radiation to Earth, caused by secular variations of the Earth's orbit elements
Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 291-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_2_a14,
author = {Sh. G. Sharaf and N. A. Budnikova},
title = {Oscillations in solar radiation to {Earth,} caused by secular variations of the {Earth's} orbit elements},
journal = {Doklady Akademii Nauk},
pages = {291--293},
year = {1968},
volume = {182},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a14/}
}
TY - JOUR AU - Sh. G. Sharaf AU - N. A. Budnikova TI - Oscillations in solar radiation to Earth, caused by secular variations of the Earth's orbit elements JO - Doklady Akademii Nauk PY - 1968 SP - 291 EP - 293 VL - 182 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a14/ LA - ru ID - DAN_1968_182_2_a14 ER -
Sh. G. Sharaf; N. A. Budnikova. Oscillations in solar radiation to Earth, caused by secular variations of the Earth's orbit elements. Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 291-293. http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a14/